MathSciNet Relay Station
MathSciNet bibliographic data
MR463990 47H15 (58E05)
Rabinowitz, Paul H. A bifurcation theorem for potential operators. J. Functional Analysis 25 (1977), no. 4, 412–424.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement